# SDR F3LA2023102500194

- Difficulty date: October 20, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 12,112 hours, 5,448 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP302808 ITEM 2 ODOR/FUMES SMELL OBSERVED BY CREW IN FWD SECTION OF AIRCRAFT. AC WAS GROUNDED AS A RESULT OF SDR EVENT.  CORRECTIVE ACTION: PER TSM 05-50-00-810-831-A ODOR CAUSED BY PACK #1 FOUND SCORTCH MARK ON ACM HOSE. PLACED PACK#1 ON MEL 21-52-01F CN 1202035 DD 10-30-23 WITH MCC RP 430549. MX ACTION COMPLIED WITH/END/
